MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE BENDING CANNULA; DISPOSABLE CANNULA

AOMORI OLYMPUS CO., LTD. DISPOSABLE BENDING CANNULA; DISPOSABLE CANNULA
Model Number PR-233Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Pancreatitis (4481); Cholangitis (4821)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the literature described "swingtip", olympus selected "pr-233q" as a representative product.This report is related to the following patient identifiers: (b)(6).The device was not returned.Attempts were performed to obtain additional information, but no response was received.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
Olympus reviewed the following literature titled "a multicenter study of short sbe-assisted biliary cannulation using texture and color enhancement imaging (txi) in patients with roux-en-y after gastrectomy" literature summary deep intubation of the bile duct under balloon endoscopy is not easy for patients with roux-en-y after gastrectomy.Texture and color enhancement imaging (txi), which is incorporated in the recently introduced endoscopic system evis x1 (olympus), optimizes the structure, color tone, and brightness of the mucosa, enhances slight changes in color tone and structure, improves the identification of the papillary region, and may be useful for deep bile duct it has been reported that this technique may be useful for deep intubation of the bile duct.We investigated the usefulness of deep bile duct intubation using txi in patients with roux-en-y after gastrectomy.The following events have been reported in the literature: pancreatitis -7.Cholangitis-2.Intestinal perforation (moderate)-3.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.Olympus will continue to monitor field performance for this device.

Brand Name
DISPOSABLE BENDING CANNULA
Common Device Name
DISPOSABLE CANNULA
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19563638
Report Number9614641-2024-01275
Device Sequence Number15340868
Product Code ODD
UDI-Device Identifier04953170044243
UDI-Public04953170044243
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPR-233Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIF-H290S
Outcome Attributed to Adverse Event Other;
Patient SexUnknown